# SDR ASAA12511424

- Difficulty date: April 11, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 22,786 hours, 7,259 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U16
- Condition: Cracked
- Location: Bs 336
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT BS 336, LBL 47 FOUND CRACKED.  GROUNDED YES.  R & R REF DWG 141A5410 AND SRM 51-40-02.
